Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


CE-equivalence, $ UV\sp k$-equivalence and dimension of compacta

Author: Peter Mrozik
Journal: Proc. Amer. Math. Soc. 111 (1991), 865-867
MSC: Primary 55P55
MathSciNet review: 1057958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for each $ k > 0$ there exists a finite-dimensional continuum $ X$ which is not $ {\text{U}}{{\text{V}}^k}$-equivalent, and therefore not CE-equivalent, to any continuum $ Y$ such that the dimension of $ Y$ is equal to the shape dimension of $ X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P55

Retrieve articles in all journals with MSC: 55P55

Additional Information

PII: S 0002-9939(1991)1057958-4
Article copyright: © Copyright 1991 American Mathematical Society